• question-icon

    Are increased heart rate, headaches and nervousness side effects of Acilfate syrup?

default
Posted on Thu, 25 Jun 2015 in Medicines and Side Effects
Question: Dear sir,

As im having GERD, Iam taking Kool-it and acilfate syrup in the morning before breakfast and rekool 20mg and acilfate syrup in night before dinner.

What will be the side effects

I'm feeling increased heartrate , nervousness.sometimes headache. Wether these are due to medicines.kindly clarify
doctor
Answered by Dr. Anshul Varshney 22 minutes later
Brief Answer:
Probably due to GERD.

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
The increase in heart rate , nervousness and headache that you are getting are most probably due to GERD itself.
In few people Sucralfate (Acilfate) can cause these symptoms.
In case you developed these symptoms following start of these medications, then they might be because of Acilfate otherwise, they are related to GERD.
There is a strong co-relation between, GERD and Anxiety, causing these symptoms.
I advice following to my patients of GERD:
1. To take Domperidone aling with Rekool (Rabeprazole) in order to reduce the reflux.
2. To take soft and bland diet
3. Walk after all meals.
4. To avoid pain killers, alcohol and smoking in case you consume.
This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Heart rate

doctor1 MD

My daughter is 16 years old weighhs about 120 and is 5 4 tall. She has recently been having headaches and dizziness. She fainted a few times during...

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

My five year old male is running a temp of 101 and complaining of headache. He stated that his heart hurts and described it as a gorilla pounding...

doctor1 MD

Recently, I have been suffering from almost constant dizziness/head spinning, to the point where I fall over. I went to the doctors a couple times...

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the...

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and...

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages,...

Get personalised answers from verified doctor in minutes across 80+ specialties

127 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Anshul Varshney
  • Q - What is the window period for HIV test post exposure?

  • Q - Suggest treatment for allergic reaction to Azithral in a child

  • Q - Does Bayer Aspirin cause burping?

  • Q - What causes clear discharge and strong smelling urine?

  • Q - What causes chest pain with normal ECG report?

  • Q - Suggest treatment for nausea, stomach pain and loss of appetite

  • Q - What causes leg pain in sleep?

  • Q - Suggest treatment for hepatitis C in a heart patient

  • Q - Suggest treatment for acute bronchitis

  • Q - What causes sore neck and heavy head post head oil massage?

backtotop2